On a geometric property of Lemniscates.

J.S. Hwang; Paul Erdös

Aequationes mathematicae (1978)

  • Volume: 17, page 344-347
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Hwang, J.S., and Erdös, Paul. "On a geometric property of Lemniscates.." Aequationes mathematicae 17 (1978): 344-347. <http://eudml.org/doc/136753>.

author = {Hwang, J.S., Erdös, Paul},
journal = {Aequationes mathematicae},
pages = {344-347},
title = {On a geometric property of Lemniscates.},
url = {http://eudml.org/doc/136753},
volume = {17},
year = {1978},

AU - Hwang, J.S.
AU - Erdös, Paul
TI - On a geometric property of Lemniscates.
JO - Aequationes mathematicae
PY - 1978
VL - 17
SP - 344
EP - 347
UR - http://eudml.org/doc/136753
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.